The invariance principle for random variables with values in locally compact groups
Colloquium Mathematicum, Tome 45 (1981) no. 1, pp. 61-70
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_45_1_61_70,
author = {H. Byczkowska},
title = {The invariance principle for random variables with values in locally compact groups},
journal = {Colloquium Mathematicum},
pages = {61--70},
year = {1981},
volume = {45},
number = {1},
doi = {10.4064/cm-45-1-61-70},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-45-1-61-70/}
}
TY - JOUR AU - H. Byczkowska TI - The invariance principle for random variables with values in locally compact groups JO - Colloquium Mathematicum PY - 1981 SP - 61 EP - 70 VL - 45 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-45-1-61-70/ DO - 10.4064/cm-45-1-61-70 LA - en ID - 10_4064_cm_45_1_61_70 ER -
H. Byczkowska. The invariance principle for random variables with values in locally compact groups. Colloquium Mathematicum, Tome 45 (1981) no. 1, pp. 61-70. doi: 10.4064/cm-45-1-61-70
Cité par Sources :